Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Acne, severe itching and scaring. Recurring symptoms on using medicines. What should be done?

hii...sir..myself preet..i m 23 yr old.. here i have the acne prblm lst from 1 yr..before that my skin was clear and glowing...and now from the past 1 yr i facing the prblm of acne as well as itching and remain acne spot on my skin and also its look very dull... i had try lots of thing...currently i m using these prescription... T. Azee 500mg , sasilic face wash , treclin oinment,, klynx , TAIYO SPF 26. T. celin 500mg...but whenever i m applying its cause more itching on my face and reddish pls suggest me wht to do
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for posting your query.
You seem to be having lot of dryness following the application of treclin and using the saslic face wash.
I recommend that you reduce the contact time.
Use the facewash once a day and treclin to be applied only for two hours at night.
This will reduce itching and redness.
Also use a moisturizer when required.
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor